# SDR VNAA202510310002

- Difficulty date: September 27, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,689 hours, 15,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: PL6902825044
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE TASK CARD 53-20-260_R/H-JIC IT WAS DETECTED CRACK ON AFT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW CORECTIVE ACTION: AFT REFUEL DUCT MOUNT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW WAS REPAIRED PER REO 690-28-25-044 REV. --
